# SDR ASAA2023012042006

- Difficulty date: January 20, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,471 hours, 12,462 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Plate
- Part number: D5528000220001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON I/B PLATE CONNECTION OF R/H ELEVATOR T/E PROFILE. GROUNDED - YES. REMOVED AND REPLACED I/B PLATE CONNECTION ON R/H ELEVATOR PROFILE IAW A320 SRM 51-42-21-001.
